RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tkachenko, M G

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:244
Abstract pages:1645
Full texts:801
References:127

http://www.mathnet.ru/eng/person20302
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190563

Publications in Math-Net.Ru
1993
1. M. G. Tkachenko, “Maps improving the properties of spaces”, Uspekhi Mat. Nauk, 48:1(289) (1993),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 191–192  isi
1991
2. M. G. Tkachenko, “Zero-dimensional groups and factorization of homomorphisms with respect to weight and dimension”, Sibirsk. Mat. Zh., 32:3 (1991),  151–159  mathnet  mathscinet  zmath; Siberian Math. J., 32:3 (1991), 477–484  isi
1990
3. M. G. Tkachenko, “Countably compact and pseudocompact topologies on free abelian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 5,  68–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:5 (1990), 79–86
1989
4. M. G. Tkachenko, “Pseudocompact topological groups and their properties”, Sibirsk. Mat. Zh., 30:1 (1989),  154–164  mathnet  mathscinet  zmath
1987
5. M. G. Tkachenko, “Boundedness and pseudocompactness in topological groups”, Mat. Zametki, 41:3 (1987),  400–405  mathnet  mathscinet  zmath; Math. Notes, 41:3 (1987), 229–231  isi
1985
6. M. G. Tkachenko, “Some properties of free topological groups”, Mat. Zametki, 37:1 (1985),  110–118  mathnet  mathscinet  zmath; Math. Notes, 37:1 (1985), 62–66  isi
1984
7. M. G. Tkachenko, “On the spectral decomposition of free topological groups”, Uspekhi Mat. Nauk, 39:2(236) (1984),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 205–206  isi
1983
8. M. G. Tkachenko, “On completeness of free Abelian topological groups”, Dokl. Akad. Nauk SSSR, 269:2 (1983),  299–303  mathnet  mathscinet  zmath
9. M. G. Tkachenko, “Compactness of countably compact spaces with a supplementary structure”, Tr. Mosk. Mat. Obs., 46 (1983),  145–163  mathnet  mathscinet  zmath
10. M. G. Tkachenko, “Souslin property in free topological groups on bicompacta”, Mat. Zametki, 34:4 (1983),  601–607  mathnet  mathscinet  zmath; Math. Notes, 34:4 (1983), 790–793  isi
11. M. G. Tkachenko, “Two remarks on left spaces”, Uspekhi Mat. Nauk, 38:1(229) (1983),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 225–226  isi
1981
12. M. G. Tkachenko, “An example of a nonmetrizable bicompactum in which every weakly extended subspace is countable”, Mat. Zametki, 29:6 (1981),  917–921  mathnet  mathscinet  zmath; Math. Notes, 29:6 (1981), 468–470  isi
13. M. G. Tkachenko, “Some conditions that imply compactness in countably-compact spaces”, Uspekhi Mat. Nauk, 36:1(217) (1981),  229–230  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 256–257  isi
1979
14. M. G. Tkachenko, “Continuous images of dense subspaces of topological products”, Uspekhi Mat. Nauk, 34:6(210) (1979),  199–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 241–245

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020